Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Painful rash with swelling in the arm after getting a TB test done. Reddish blotches on the cheeks. Need to go to the doctor?

I had a TB test last Tuesday and Friday got it tested. There was a red painful rash a few inches from injection and my arm was swollen. The doctor prescribed keflex and I've taken it twice a day Friday, Saturday and today. The rash and swelling is still present and I have soreness in my neck and red blotches on my cheeks.
Should I return to the doctor or just keep taking the prescription?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Welcome to healthcare magic
What you could be having might be Tuberculin injection side effect. Rarely some will have rash, myalgia, fever, sore throat etc. Injection site red painful rash might suggest a highly positive mantoux test but you mentioned the rash being few inches away from injection site which is unlikely.
Continue the antibiotic prescribed by doctor. You should be fine in one or two days.
Hope this helped
Take care
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor